Metrics

From
Approximation of Conjugate Series of the Fourier Series of a Function of Class W(Lp,ξ(t)) by Product Means by M. Misra, B. Majhi, B.P. Padhy, P. Samanta and U.K. Misra American Journal of Applied Mathematics and Statistics. 2014, 2(5), 352-356 doi:10.12691/ajams-2-5-9
Views
9936
Html 9527
Abstract 409
30 October 2014 (publication date) through 29 January 2022 *
17.67 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3989
PDF1756
Epub684
XML1019
PPT0
Figures267
Tables263
Export: 2325
RIS702
BibTex755
Endnote868
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com